# SDR 07FDEA00995

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 71,749 hours, 22,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS GOUGED AREAS AT FS 1139 - 1239 RBL 8.  BLENDED SEAT TRACK IAW SRM 53-70-00 FIG 5, FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1.  SEAT TRACK FABRICATED ON MAE TRAVELER NR T7/666718.  SPLICE PLATE AND HAT FABRICATED ON MAE TRAVLER NR T7/666719.
